MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and investigation has been completed.
 
Event or Problem Description
During device testing by biomed, the lifeband does not retract on the autopulse platform (serial #(b)(4).Stiff rotation of the driveshaft on the autopulse platform.No patient involvement.Please see the following related mfr report: mfr 3010617000-2020-00997 for the lifeband.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(6)) stiff rotation of the driveshaft was confirmed during the functional testing.The root cause for the reported complaint was due to the sticky driveshaft clutch area, which is usually caused by sharp edges from all 12-hex edges of the armature plate or due to burrs on the surface of the clutch rotor, likely attributed to normal wear and tear.The autopulse platform was manufactured in february 2015 and has reached it's service life of 5 years.Upon visual inspection, unrelated to the reported complaint, a cracked front enclosure was observed on the autopulse platform.The physical damage was likely attributed to user mishandling, such as a drop.The front enclosure was replaced to address this issue.The archive data review showed no discrepancies.The initial functional testing of the autopulse platform passed without any fault or error.During further functional testing, stiff rotation of the driveshaft on the platform was observed.The customer reported complaint of the lifeband does not retract was probably attributed to the stiff rotation of the drive shaft.Thus, confirming the reported complaint.Deburring of the clutch plate was performed to address this issue.After service repair completion, the autopulse was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test battery until discharged without any fault or error.The load cell characterization test passed.The autopulse platform passed all functional tests.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse with serial number (b)(6).

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key10557376
Report Number3010617000-2020-00955
Device Sequence Number2670510
Product Code DRM
UDI-Device Identifier00849111001052
UDI-Public00849111001052
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2020
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1